# SDR 05FDEA03342

- Difficulty date: October 10, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727-22
- Aircraft serial: 21674
- Aircraft time: 46,046 hours, 27,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT TEST, EMERGENCY EXIT LIGHTS WOULD NOT COME ON WITH ESSENTIAL   POWER IN STBY.  RESEATED EMERGENCY EXIT LIGHTS AND PERFORMED EMERGENCY LIGHTING OPERATIONAL TEST PER FED-EX MM 33-50-001-5, AND ALSO PLACED ESSENTIAL POWER SELECT SWITCH TO STBY, FOUND SYSTEM TO CHECK GOOD.
